Alert archive / Colorado / Flash Flood Watches in 2016

Flash Flood Watch 2, NWS Denver/Boulder, CO

July 1, 201615 counties in Colorado

NWS Denver/Boulder, CO issued this flash flood watch at Jul 1, 2016, 9:57 AM MDT for 15 counties in Colorado. It took effect at Jul 1, 2016, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 1, 2016, 9:57 AM MDT (15:57 UTC)
In effect from
Jul 1, 2016, 12:00 PM MDT
Expired
Jul 1, 2016, 8:29 PM MDT
In force
8 hr
Issued by
NWS Denver/Boulder, CO
Flood severity
None

Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Morgan County, CO, Park County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 24 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 4.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

591 
WGUS65 KBOU 011557
FFABOU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
957 AM MDT FRI JUL 1 2016


COZ035-036-038>047-020000-
/O.NEW.KBOU.FF.A.0002.160701T1800Z-160702T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS...
HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN...
LAKEWOOD...LONGMONT...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...
BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...STONEHAM...EATON...
FORT LUPTON...GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...
WIGGINS...BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...
LIMON...MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER
957 AM MDT FRI JUL 1 2016

...FLASH FLOOD WATCH IN EFFECT NOON THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WATCH FOR THE FRONT RANGE FOOTHILLS...URBAN CORRIDOR
  AND ADJACENT PLAINS IN COLORADO INCLUDING THE DENVER METRO AREA

* NOON THROUGH THIS EVENING

* NUMEROUS THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER THE
  FOOTHILLS AND PALMER DIVIDE THEN SHIFT EASTWARD ACROSS THE I-25
  CORRIDOR AND ADJACENT PLAINS LATE THIS AFTERNOON AND EVENING.
  THE AIRMASS WILL REMAIN VERY MOIST AND BECOME INCREASINGLY
  UNSTABLE WITH AFTERNOON HEATING. THE SLOWER MOVING STORMS COULD
  PRODUCE VERY HEAVY RAIN WITH THE POTENTIAL FOR FLASH FLOODING.
  THE STRONGER STORMS COULD PRODUCE UP TO 2 INCHES OF RAINFALL IN
  LESS THAN ONE HOUR...AND UP TO 4 INCHES OF RAINFALL IN 2 TO 3
  HOURS IF A STORM BECOMES STATIONARY.

* FLASH FLOODING MAY CAUSE RAPID RISES IN RIVERS AND STREAMS...
  AND FLOODING IN NORMALLY DRY CREEKS AND LOW LYING AREAS. HEAVY
  RAIN MAY OVERWHELM DRAINAGE SYSTEMS CAUSING OVERTOPPING OF ROADS
  AT CREEK CROSSINGS AND FLOODING OF CITY STREETS. RURAL ROADS MAY
  WASH OUT...AND ROCK AND MUD SLIDES ARE POSSIBLE IN MOUNTAIN
  AREAS...ESPECIALLY IN THE BURN SCARS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
2 follow-up statements
412 
WGUS65 KBOU 012145
FFABOU

FLOOD WATCH
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
345 PM MDT FRI JUL 1 2016


COZ035-036-038>047-020400-
/O.CON.KBOU.FF.A.0002.000000T0000Z-160702T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS...
HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN...
LAKEWOOD...LONGMONT...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...
BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...STONEHAM...EATON...
FORT LUPTON...GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...
WIGGINS...BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...
LIMON...MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER
345 PM MDT FRI JUL 1 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* FLASH FLOOD WATCH FOR THE FRONT RANGE FOOTHILLS...URBAN CORRIDOR
  AND ADJACENT PLAINS IN COLORADO INCLUDING THE DENVER METRO AREA

* UNTIL 10 PM MDT THIS EVENING

* SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP
  LATE THIS AFTERNOON AND EVENING. THE AIRMASS WILL REMAIN VERY
  MOIST AND UNSTABLE WITH AFTERNOON HEATING. THE SLOWER MOVING
  STORMS COULD PRODUCE VERY HEAVY RAIN WITH THE POTENTIAL FOR
  FLASH FLOODING. THE STRONGER STORMS COULD PRODUCE 1.5 TO 3
  INCHES OF RAINFALL IN ONE HOUR.

* FLASH FLOODING MAY CAUSE RAPID RISES IN RIVERS AND STREAMS... 
  AND FLOODING IN NORMALLY DRY CREEKS AND LOW LYING AREAS. HEAVY 
  RAIN MAY OVERWHELM DRAINAGE SYSTEMS CAUSING OVERTOPPING OF 
  ROADS AT CREEK CROSSINGS AND FLOODING OF CITY STREETS. RURAL 
  ROADS MAY WASH OUT...AND ROCK AND MUD SLIDES ARE POSSIBLE IN 
  MOUNTAIN AREAS...ESPECIALLY IN THE BURN SCARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
249 
WGUS65 KBOU 020229
FFABOU

FLOOD WATCH
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
829 PM MDT FRI JUL 1 2016

COZ035-036-038>047-020330-
/O.CAN.KBOU.FF.A.0002.000000T0000Z-160702T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS...
HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN...
LAKEWOOD...LONGMONT...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...
BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...STONEHAM...EATON...
FORT LUPTON...GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...
WIGGINS...BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...
LIMON...MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER
829 PM MDT FRI JUL 1 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL COLORADO...EAST
CENTRAL COLORADO...NORTH CENTRAL COLORADO AND NORTHEAST COLORADO
HAS BEEN CANCELLED. 

SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE FOR THE
REST OF THE EVENING BUT THE FLASH FLOOD THREAT HAS DIMINISHED FOR
THE REST OF TONIGHT. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood watch went out at Jul 1, 3:26 AM MDT, 6 hours 31 minutes earlier.

Area forecast discussion, Jul 1, 3:26 AM MDT, 6 hours 31 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
326 AM MDT FRI JUL 1 2016

.SHORT TERM...(Today and tonight)
Issued at 324 AM MDT Fri Jul 1 2016

Confidence in today's fcst is not high based on what happened
yesterday.  Currently there appears to be a disturbance moving
across nrn CO which is triggering some sct showers across the
plains.  Meanwhile a 2nd feature is supposed to move into the four
corners area late this aftn and then move across srn CO tonight.
Precipitable water values by aftn will range fm near 1.20" along the
front range to as high as 1.50" across the ern plains.  At the
surface the flow east of the mtns will become more sely this aftn
with potentially a Denver Cyclone developing by midday to the sw of
Denver.

Overall with abundant moisture should see another round of showers
and tstms across the higher terrain this aftn into the early evening
hours with the best focus possibly along and south of I-70. Over
nern CO if a Denver Cyclone does dvlp like the HRRR shows then a
convergence zone may center itself over the Denver metro area which
could act as a focus for stronger tstm development by early aftn and
across the Palmer Divide.  Further north would expect tstm coverage
will be more sct.  With high PW's the potential exists for heavy
rainfall in some areas especially fm Denver south to the Palmer
Divide and points eastward.  The big quesion is whether storms will
gradually propagate to the east along outflow boundaries or will
they potentially train over the same areas.  At this point not sure
how things will evolve so will not issue a Flash Flood Watch at this
time due to so much uncertainty.  As for svr threat mid lvl temps
rise a few degrees by aftn so believe main threat would be gusty
winds especially across the Palmer Divide towards Limon where mid
lvl winds will be stronger.  As for highs this aftn will keep
readings mainly in the 70s across the plains.

For tonight if the disturbance over swrn CO does move across srn CO
then threat of additional showers and tstms may continue overnight
especially across srn areas of the cwa.

.LONG TERM...(Saturday through Thursday)
Issued at 224 AM MDT Fri Jul 1 2016

On Saturday, an upper level ridge of high pressure will be centered
over the Gulf of Mexico, with a shortwave trough moving across
Colorado. This pattern should produce scattered afternoon and
evening showers and storms across the region. Pw's are around an
inch, therefore some of the storms could produce brief heavy rain.

On Sunday, the models show the upper high rebuilding over the Desert
Southwest which should bring drier air into the state. This would
result in warmer and drier weather across north central and
northeastern Colorado. There may be enough moisture, combined with
daytime heating, to produce isolated to scattered high based storms
mainly over the higher terrain.

On Monday, the models show a 50kt jet max moving across southern
Colorado, while the ECMWF has a weak shortwave moving across the
state. These features may be enough to produce a few storms across
the CWA. Soundings look somewhat dry, therefore would expect
mainly light to moderate rain and gusty winds with the storms.

Tuesday looks to be the driest day of the week as GFS and ECMWF
soundings show PW's falling below 0.75 inch.

On Wednesday, the models show the flow of monsoonal moisture
returning to the region as the upper level ridge shifts eastward
into the southern plains states. If this pattern verifies, we should
see an increase in shower and thunderstorms activity across north
central and northeastern Colorado Wednesday and Thursday.

As for Temperatures, Saturday should be the coolest day of the
period with highs in the 70s and low 80s on the plains. Temperatures
should warm back into the 80s on Sunday and into the 90s by
Tuesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 224 AM MDT Fri Jul 1 2016

HRRR and RAP continue to show some type of Denver Cyclone by midday
with a convergence zone setting up over Denver.  Thus could see
stronger storms dvlp along this bndry as early as 19z. Both models
show some potential of redevelopment by 23z after first line of
storms move through by 21z.  Thus will have a tempo/prob group thru
at least 00z.  For tonight there may be a chc of showers and
possibly an early evening tstm with activity decreasing by 03z.

As for winds will keep them mainly sse thru early aftn however
outflow boundaries will likely lead to chaotic wind directions for
most of the aftn after 19z.  For this evening will have winds
becoming ssw.

&&

.HYDROLOGY...
Issued at 324 AM MDT Fri Jul 1 2016

Storms will have the potential to drop 1 to 2 inches of rain in
one hour with isolated amounts up to 3 inches in a few spots. The
most likely area for heavier rainfall would be from Denver south
to the Palmer Divide extending eastward towards Limon. In addition
areas in the southern Foothills could see some heavier rainfall as
well.

&&

.BOU Watches/Warnings/Advisories...
None.
&&

SHORT TERM...RPK
LONG TERM...Kalina
AVIATION...RPK
HYDROLOGY...RPK
Hazardous weather outlook, Jul 1, 4:01 AM MDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
401 AM MDT FRI JUL 1 2016

COZ030>051-021015-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
401 AM MDT FRI JUL 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL INCREASE OVER THE HIGHER TERRAIN BY
MIDDAY WITH ADDITIONAL ACTIVITY DEVELOPING ALONG THE FRONT RANGE
BY EARLY AFTERNOON WHICH WILL THEN SPREAD EASTWARD ACROSS THE
PLAINS BY MID TO LATE AFTERNOON. HEAVY RAINFALL WILL BE POSSIBLE
FROM SOME OF THE STORMS FROM THE SOUTHERN FOOTHILLS ACROSS THE
PLAINS. RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE WITH
ISOLATED AMOUNTS UP TO 3 INCHES IN A FEW LOCATIONS. THUS THIS MAY
LEAD TO SOME LOCALIZED FLASH FLOODING ESPECIALLY FROM DENVER SOUTH
TO THE PALMER DIVIDE AND EASTWARD TOWARDS LIMON.

WHILE HEAVY RAIN IS THE MAIN THREAT...THERE IS ALSO A SMALL
THREAT OF SEVERE THUNDERSTORMS ON THE PLAINS THIS AFTERNOON WITH
HAIL UP TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

IT WILL REMAIN RELATIVELY COOL WITH A CHANCE OF AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS ON SATURDAY. A FEW OF THE STORMS
COULD PRODUCE HEAVY RAIN.

A WARMING AND DRYING TREND IS EXPECTED OVER THE FOURTH OF JULY
WEEKEND...WITH TEMPERATURES CLIMBING BACK INTO THE 90S BY TUESDAY
OF NEXT WEEK...WITH GENERALLY A SLIGHT CHANCE OF AFTERNOON AND
EVENING THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 6:03 PM MDTSpecial Weather StatementBOULincoln42 min
Jun 30, 6:22 PM MDTSevere Thunderstorm WarningBOULincoln23 min
Jul 1, 2:01 PM MDTSevere Thunderstorm WarningBOUDouglas44 min
Jul 1, 2:44 PM MDTAreal Flood AdvisoryBOUDouglas, Elbert2 hr
Jul 1, 2:53 PM MDTAreal Flood AdvisoryBOUAdams2 hr
Jul 1, 3:29 PM MDTSpecial Weather StatementBOUWeld46 min

Nearby

Flash Flood Watches in Colorado, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.